# SDR UIEA2021021200305

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10HS07
- Part serial: NSN
- Condition: Broken
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EA  BROKEN  CLAMP AT NR 1 ENG  I/B  SIDE AFT OF  HEAT  EXCHANGER (PNEUMATIC LINE  FOR  HPSOV ) (REMOVED AND REPLACED CLAMP AT NR 1 ENG I/B PNEUMATIC LINE FOR HPSOV AS PER B767-300 AMM 70-50-01.)
